Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My brother is in 4th month of tb treatment and continuing with r-cinex 600/300 and combutol 1200 mg. He is getting joint pains now especially in around ankle and feet, hip area and wrist. His uric acid level also gone high he had blood test done in january. Do you think its because of tb medication? Is combutol giving him joint pains? What shall he do, now?

1 Doctor Answered
It can be due to increase in the uric acid level which will result in pain in the joints kindly refer with the physician.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.